MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ1 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM

DEPUY ORTHOPAEDICS INC US SUMMIT POR TAPER SZ1 STD OFF; SUMMIT HIP STEM : HIP FEMORAL STEM
Catalog Number 157001070
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Pain (1994); Test Result (2695); No Code Available (3191)
Date of Event 02/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.(b)(4).
 
Event or Problem Description
Asr revision.Asr xl.Left hip.Reason for revision: pain and elevated metal ions.Doi: (b)(6) 2008 - dor: (b)(6) 2019.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary
=
> the asr platform was voluntarily recalled from the market in august 2010, and the asr product codes are now considered inactive.Further investigation of this individual incident will not be undertaken.The investigation regarding the root cause(s) and/or corrective actions was conducted under mdd capa-(b)(4).Ongoing post market surveillance is conducted per our procedures for this product.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
SUMMIT POR TAPER SZ1 STD OFF
Common Device Name
SUMMIT HIP STEM : HIP FEMORAL STEM
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46582 0988
MDR Report Key8479695
Report Number1818910-2019-89595
Device Sequence Number1704706
Product Code LPH
UDI-Device Identifier10603295059325
UDI-Public10603295059325
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K001991
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2008
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/14/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number157001070
Device Lot NumberAH7E8A000
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/14/2019
Supplement Date Received by Manufacturer05/01/2019
Initial Report FDA Received Date04/03/2019
Supplement Report FDA Received Date05/09/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;